Alert archive / Arizona / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 85, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Oct 29, 2015, 1:42 PM MST for Maricopa County, Arizona. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 29, 2015, 1:42 PM MST (20:42 UTC)
- Expired
- Oct 29, 2015, 2:15 PM MST
- In force
- 33 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 80 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Yuma Prvg Ground, AZ (K1Y7), launched 12:00Z, 8.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2202 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
418 WUUS55 KPSR 292042 SVRPSR AZC013-292115- /O.NEW.KPSR.SV.W.0085.151029T2042Z-151029T2115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 142 PM MST THU OCT 29 2015 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA... * UNTIL 215 PM MST * AT 142 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PALO VERDE...OR NEAR BUCKEYE...AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... AVONDALE...GOODYEAR...BUCKEYE...ESTRELLA MOUNTAIN PARK...LIBERTY... PERRYVILLE...ESTRELLA MOUNTAIN RANCH...PALO VERDE...RAINBOW VALLEY AND ARLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3318 11265 3334 11271 3349 11238 3325 11227 TIME...MOT...LOC 2042Z 248DEG 13KT 3330 11256 $$ LEINS
2 follow-up statements
244 WWUS55 KPSR 292059 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 159 PM MST THU OCT 29 2015 AZC013-292115- /O.CON.KPSR.SV.W.0085.000000T0000Z-151029T2115Z/ MARICOPA AZ- 159 PM MST THU OCT 29 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM MST FOR CENTRAL MARICOPA COUNTY... AT 159 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER LIBERTY...OR NEAR GOODYEAR...MOVING NORTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... AVONDALE...GOODYEAR...ESTRELLA MOUNTAIN PARK...LIBERTY... PERRYVILLE...ESTRELLA MOUNTAIN RANCH AND RAINBOW VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3320 11252 3339 11260 3349 11238 3325 11227 TIME...MOT...LOC 2059Z 234DEG 24KT 3336 11248 $$ LEINS
674
WWUS55 KPSR 292110
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
210 PM MST THU OCT 29 2015
AZC013-292119-
/O.EXP.KPSR.SV.W.0085.000000T0000Z-151029T2115Z/
MARICOPA AZ-
210 PM MST THU OCT 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARICOPA COUNTY WILL
EXPIRE AT 215 PM MST...
THE STORM WHICH PROMPTED THE WARNING NEAR BUCKEYE HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3320 11252 3339 11260 3349 11238 3325 11227
TIME...MOT...LOC 2108Z 248DEG 13KT 3336 11248
$$
LEINSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 29, 10:41 AM MST, 3 hours 1 minute earlier.
Area forecast discussion, Oct 29, 10:41 AM MST, 3 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PHOENIX AZ 1041 AM MST THU OCT 29 2015 .UPDATE...UPDATED AVIATION DISCUSSION... && .SYNOPSIS... A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE SOUTHWEST STATES THROUGH EARLY SATURDAY. THIS WILL BRING A CHANCE OF SHOWERS TODAY AND FRIDAY EAST OF THE LOWER COLORADO RIVER VALLEY. WINDY CONDITIONS CAN BE EXPECTED NEAR AND WEST OF THE LOWER COLORADO RIVER VALLEY LATER TONIGHT AND DURING THE DAY FRIDAY. COOLER TEMPERATURES ARE IN STORE REGION-WIDE. CLEARING SKIES ARE FORECAST SATURDAY...WITH A RETURN TO NEAR NORMAL TEMPERATURES SUNDAY AND MONDAY. ANOTHER WEATHER SYSTEM AFFECTS THE REGION TUESDAY AND WEDNESDAY. && .DISCUSSION... A STRONG NEGATIVE TILT WAVE WAS DIVING INTO THE SWRN CONUS THIS MORNING WITH LARGE SCALE SYNOPTIC ASCENT GENERALLY OVERSPREADING THE REGION. WV IMAGERY DEPICTS A COMPACT SHORTWAVE DESCENDING SOUTHEAST INTO FAR NORTHWEST ARIZONA...WHILE AN OBJECTIVELY ANALYZED MERIDIONAL 60+KT H5 JET STREAK THROUGH CALIFORNIA SUGGESTS FURTHER DEEPENING OF THE LONGWAVE TROUGH AND ENCAPSULATED VORTICITY CENTER. DESPITE OVERALL MINIMAL AVAILABLE INSTABILITY...ROBUST COLD ADVECTION ALOFT WAS FUELING SCT SHOWERS AND EMBEDDED THUNDERSTORMS NEAR THE COLORADO RIVER VALLEY WHILE CLEARING WAS TAKING PLACE THROUGH CENTRAL AND SOUTHWEST ARIZONA. CONCEPTUALLY AND WITH SUPPORT OF SEVERAL HIGH RESOLUTION MODELS...THE COMBINATION OF SFC HEATING...APPROACHING COLD ADVECTION ALOFT...POCKETS OF MIDLEVEL FRONTOGENETICAL FORCING...AND VORTICITY ADVECTION WILL SUPPORT FURTHER DEVELOPMENT OF SCT SHOWERS THROUGH CENTRAL ARIZONA LATER THIS AFTERNOON. THERE WILL CERTAINLY BE A WINDOW FOR THUNDERSTORMS LATE AFTERNOON WITH FAVORABLE LAPSE RATES AND ASCENT...BEFORE DRY AIR AND LOSS OF DAYTIME HEATING DECREASES THE OVERALL THREAT. HAVE MADE SOME LARGER ADJUSTMENTS TO CLOUD COVER THIS MORNING BASED ON SATELLITE TRENDS...WHILE REFINING PRECIPITATION CHANCES TOWARDS SHORT TERM TRENDS AND ENSEMBLE OUTPUT. && .PREVIOUS DISCUSSION... /355 AM MST THU OCT 29 2015/ TODAY AND FRIDAY... THE LOW IS EXPECTED TO DEEPEN OVER THE STATE IN THE NEXT 24-36 HOURS...SAGGING ACROSS NORTHERN MEXICO...THE AXIS GRADUALLY SHIFTING EAST AND TAKING ON MORE OF A POSITIVE TILT WITH TIME. WITH THIS MOVEMENT...PRECIPITATION CHANCES/MODEL QPF KEEP SCATTERED SHOWERS AND THUNDERSTORMS CONTINUING ACROSS SOUTH-CENTRAL ARIZONA THROUGHOUT THE DAY TODAY INTO FRIDAY...PRECIPITATION CHANCES TRENDING DOWNWARD BY FRIDAY AFTERNOON AS THE LOW MOVES EAST AND MORE STABLE CONDITIONS TAKE HOLD. COOLER DAYTIME TEMPERATURES ON TAP TODAY AND FRIDAY... WITH SOME OF THE LOWER DESERT ELEVATIONS DIPPING INTO THE 70S. ON THE BACK SIDE OF THE TROUGH...STRONGER LOW LEVEL WINDS ARE EXPECTED TO DEVELOP ACROSS SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA AS NORTHERLY 40-50KT 850MB WINDS MATERIALIZE LATER THIS EVENING INTO FRIDAY MORNING. THE MOMENTUM OF THE STRONG WINDS WILL PERIODICALLY MAKE IT TO THE SURFACE...SO ADVISORY STRENGTH WINDS ARE POSSIBLE NEAR AND WEST OF THE LOWER COLORADO RIVER VALLEY THURSDAY NIGHT AND FRIDAY. ANTICIPATE THE STRONG WINDS TO PRODUCE SOME LOCALIZED BLOWING DUST/SAND IN THIS AREA. SATURDAY THROUGH MONDAY...THE PACIFIC TROUGH OVER ARIZONA IS FORECAST TO MOVE EAST INTO NEW MEXICO AND WEST TEXAS EARLY SATURDAY FOR MOSTLY SUNNY AND CLEAR SKIES OVER OUR FORECAST AREA. RIDGING OVER THE DESERT SOUTHWEST WILL ALLOW TEMPERATURES TO SLOWLY WARM UP THROUGH THE WEEKEND...STAYING IN THE LOW TO MID 80S THIS PERIOD. TUESDAY AND WEDNESDAY...A MORE POTENT UPPER LEVEL LOW IS SLATED TO DROP SOUTHWARD FROM BRITISH COLUMBIA AND THE PACIFIC NORTHWEST. CURRENTLY THE ECMWF AND GFS ARE NOW BETTER AGREEMENT IN THE TRACK/STRENGTH OF THE LOW AS IT DROPS SOUTH OVER THE GREAT BASIN...THE TRACK FURTHER WEST THAN PREVIOUS RUNS...AND THE EVOLUTION A BIT SLOWER...SPORTING A 546DM 500MB CLOSED LOW OVER SOUTHERN NEVADA BY WEDNESDAY MORNING. THE TREND IN THE EXTENDED FORECAST IS STILL ONE FOR COOLER DAYTIME TEMPERATURES...IN THE LOW 70S FOR THE DESERTS...AND SLIGHT PRECIPITATION CHANCES MAINLY OVER SOUTH-CENTRAL ARIZONA TUESDAY THROUGH MIDWEEK. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... MORNING SHOWERS HAVE SINCE EXITED TO THE EAST...BUT ADDITIONAL SHOWERS AND ISOLATED STORMS ARE EXPECTED LATER THIS AFTERNOON. COVERAGE WILL BE SPOTTY AND PROBABLY NOTHING MORE THAN VCSH BUT ALL PHOENIX TERMINALS STAND A CHANCE OF A BRIEF SHOWER THROUGH 03Z TONIGHT. CIGS COULD BRIEFLY LOWER TO AROUND 5-6KFT WITHIN THE HEAVIEST SHOWERS BUT PREVAILING CIGS WILL BE CLOSER TO 8-10KFT. WINDS WILL FAVOR TYPICAL DIURNAL PATTERNS THROUGH FRIDAY MORNING. SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... VERY LOW CHANCE OF SHOWERS AT BLH /ALREADY INDICATIONS THAT SHOWERS ARE MOVING EASY/...THUS I WILL KEEP SE CA TAFS DRY. BIGGER CONCERN WILL BE GUSTY WINDS ESPECIALLY AT BLH LATE TONIGHT INTO TOMORROW AS STRONG NORTHERLY WINDS DEVELOP DOWN THE COLORADO RIVER VALLEY. WINDS WILL BE GUSTY /CLOSE TO 30KTS AT TIMES/ EARLY FRIDAY MORNING BUT SHOULD GRADUALLY RELAX JUST AFTER THE END OF THE TAF PERIOD. WHILE WINDS WILL BE GUSTY...THEY WON'T BE NEARLY AS STRONG AT IPL. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SATURDAY THROUGH THURSDAY... SATURDAY AND SUNDAY...DRY WEATHER WITH NEAR NORMAL TEMPERATURES. LIGHT WIND. MINIMUM RELATIVE HUMIDITY WILL RANGE FROM 15 PERCENT IN SOUTHEAST CALIFORNIA...TO 25 TO 30 PERCENT IN SOUTH CENTRAL AZ FROM PHOENIX EAST. GOOD OVERNIGHT RECOVERY. MONDAY THROUGH THURSDAY...ANOTHER PACIFIC LOW PRESSURE SYSTEM WILL DEEPEN OVER THE REGION...RESULTING IN WINDY AND COOLER CONDITIONS. MINIMUM RELATIVE HUMIDITY WILL INCREASE INTO THE 25 TO 30 PERCENT RANGE AREA-WIDE. A SLIGHT CHANCE OF SHOWERS. POOR OVERNIGHT RECOVERY. && .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT BASED ON STANDARD OPERATING PROCEDURES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...MO/MEYERS AVIATION...LEINS FIRE WEATHER...VASQUEZ
In the hours before
Special weather statement, Oct 29, 11:34 AM MST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1134 AM MST THU OCT 29 2015
AZZ028-291930-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
1134 AM MST THU OCT 29 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN PINAL COUNTY
UNTIL 1230 PM MST
AT 1134 AM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF FREEMAN...OR 24 MILES WEST OF CASA GRANDE...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MARICOPA...ESTRELLA SAILPORT...AK-CHIN VILLAGE AND STANFIELD.
LAT...LON 3313 11220 3302 11182 3276 11201 3276 11205
3273 11205 3272 11207 3272 11214 3268 11215
3269 11220
TIME...MOT...LOC 1834Z 211DEG 16KT 3284 11215
LEINSSpecial weather statement, Oct 29, 12:25 PM MST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1225 PM MST THU OCT 29 2015
AZZ023-027-028-292030-
GREATER PHOENIX AREA AZ-NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHWEST MARICOPA COUNTY AZ-
1225 PM MST THU OCT 29 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL MARICOPA AND SOUTHWESTERN PINAL COUNTIES
UNTIL 130 PM MST
AT 1224 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES EAST OF FREEMAN...OR 18 MILES WEST OF CASA GRANDE...MOVING
NORTHEAST AT 20 MPH. A SECOND CLUSTER OF STORMS WAS LOCATED SOUTH OF
INTERSTATE 8 NEAR THE PINAL-MARICOPA COUNTY LINE...ALSO MOVING
NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CASA GRANDE...MARICOPA...QUEEN CREEK...BIG HORN...FREEMAN...
BAPCHULE...KAKA...OLBERG...ESTRELLA
SAILPORT...BLACKWATER...STANFIELD...MOBILE...SACATON AND AK-CHIN
VILLAGE.
LAT...LON 3321 11220 3320 11158 3279 11179 3279 11187
3277 11189 3276 11205 3272 11207 3272 11214
3268 11215 3268 11220 3250 11221 3251 11265
TIME...MOT...LOC 1924Z 211DEG 16KT 3282 11205
LEINSSpecial weather statement, Oct 29, 1:14 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 114 PM MST THU OCT 29 2015 AZZ022-023-027-292115- GREATER PHOENIX AREA AZ-NORTHWEST MARICOPA COUNTY AZ- SOUTHWEST MARICOPA COUNTY AZ- 114 PM MST THU OCT 29 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MARICOPA COUNTY UNTIL 215 PM MST AT 113 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PALO VERDE...OR NEAR BUCKEYE...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AVONDALE...GOODYEAR...BUCKEYE...CASHION...LITCHFIELD PARK...LUKE AFB...ESTRELLA MOUNTAIN PARK...LIBERTY...PHOENIX INTERNATIONAL RACEWAY...PERRYVILLE...ESTRELLA MOUNTAIN RANCH...PALO VERDE... HASSAYAMPA AND ARLINGTON. LAT...LON 3319 11264 3337 11274 3354 11237 3329 11224 TIME...MOT...LOC 2013Z 249DEG 20KT 3330 11262 LEINS
Special weather statement, Oct 29, 1:25 PM MST, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 125 PM MST THU OCT 29 2015 AZZ023-024-028-292130- GREATER PHOENIX AREA AZ-NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ- SOUTHERN GILA/TONTO NF FOOTHILLS AZ- 125 PM MST THU OCT 29 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MARICOPA AND NORTH CENTRAL PINAL COUNTIES UNTIL 230 PM MST AT 124 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SEVILLE...OR NEAR GILBERT...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MESA...CHANDLER...GILBERT...APACHE JUNCTION...EAST MESA...QUEEN CREEK...FREESTONE PARK...USERY MOUNTAIN PARK...SUPERSTITION SPRINGS MALL...SAN TAN VILLAGE MALL...SEVILLE...TUMBLEWEED PARK...GILBERT CITY HALL...CHANDLER CITY HALL...PHOENIX MESA GATEWAY AIRPORT... CHANDLER HEIGHTS AND HIGLEY. LAT...LON 3315 11178 3333 11188 3355 11161 3323 11148 TIME...MOT...LOC 2024Z 249DEG 19KT 3325 11175 LEINS
Local storm report, Oct 29, 1:38 PM MST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
138 PM MST THU OCT 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM HAIL 5 ENE PHOENIX MESA GATE 33.34N 111.59W
10/29/2015 E0.25 INCH MARICOPA AZ TRAINED SPOTTER
PEA SIZED HAIL WITH BRIEF HEAVY RAIN
&&
EVENT NUMBER PSR1500341
KINCAIDThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 11:34 AM MST | Special Weather Statement | PSR | 56 min | |
| Oct 29, 12:25 PM MST | Special Weather Statement | PSR | 65 min | |
| Oct 29, 12:38 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 52 min |
| Oct 29, 1:14 PM MST | Special Weather Statement | PSR | Maricopa | 61 min |
| Oct 29, 1:25 PM MST | Special Weather Statement | PSR | 65 min | |
| Oct 29, 1:58 PM MST | Special Weather Statement | PSR | Pinal | 62 min |
| Oct 29, 2:42 PM MST | Wind Advisory | PSR | 26 hr | |
| Oct 29, 2:46 PM MST | Special Weather Statement | PSR | Maricopa | 44 min |
| Oct 29, 3:30 PM MST | Special Weather Statement | PSR | Maricopa | 45 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.